# SDR SWAA2017041913214

- Difficulty date: April 2, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 62,932 hours, 36,695 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE NR 3 SLAT NOSE SKIN CRACKED AT ACTUATOR ATTACH FITTING.    REPAIRED THE SKIN IAW SRM.
